Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 73, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 3 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 3 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Developments in the classical Nevanlinna theory of meromorphic functions
W. H. J. Fuchs PDF
Bull. Amer. Math. Soc. 73 (1967), 275-291
The annual meeting in Houston
Everett Pitcher and P. T. Bateman PDF
Bull. Amer. Math. Soc. 73 (1967), 295-305
The February meeting in New York
Herbert Federer PDF
Bull. Amer. Math. Soc. 73 (1967), 306
Principal partitions and generators
William Parry PDF
Bull. Amer. Math. Soc. 73 (1967), 307-309
Critical submanifolds of differentiable mappings. II
Samir Khabbaz and Everett Pitcher PDF
Bull. Amer. Math. Soc. 73 (1967), 310-314
On the generalization of a direct method of the calculus of variations
George J. Minty PDF
Bull. Amer. Math. Soc. 73 (1967), 315-321
Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces
Felix E. Browder PDF
Bull. Amer. Math. Soc. 73 (1967), 322-327
Differences of means
O. Shisha and B. Mond PDF
Bull. Amer. Math. Soc. 73 (1967), 328-333
Multiplicative fibre maps
Larry Smith PDF
Bull. Amer. Math. Soc. 73 (1967), 334-338
The vanishing of a theta is a peculiar phenomenon
H. E. Rauch PDF
Bull. Amer. Math. Soc. 73 (1967), 339-342
The local ring of the genus three modulus space at Klein’s 168 surface
H. E. Rauch PDF
Bull. Amer. Math. Soc. 73 (1967), 343-346
Intrinsic metrics on complex manifolds
Shoshichi Kobayashi PDF
Bull. Amer. Math. Soc. 73 (1967), 347-349
Poisson boundaries and envelopes of discrete groups
Harry Furstenberg PDF
Bull. Amer. Math. Soc. 73 (1967), 350-356
An example in the calculus of Fourier transforms
Robert Kaufman PDF
Bull. Amer. Math. Soc. 73 (1967), 357-359
An inequality with applications to statistical estimation for probabilistic functions of Markov processes and to a model for ecology
Leonard E. Baum and J. A. Eagon PDF
Bull. Amer. Math. Soc. 73 (1967), 360-363
On the radial projection in normed spaces
D. G. DeFigueiredo and L. A. Karlovitz PDF
Bull. Amer. Math. Soc. 73 (1967), 364-368
Inner functions in polydiscs
Walter Rudin PDF
Bull. Amer. Math. Soc. 73 (1967), 369-372
The Cauchy integral for functions of several complex variables
Walter Koppelman PDF
Bull. Amer. Math. Soc. 73 (1967), 373-377
Holomorphic approximation on real submanifolds of a complex manifold
Ricardo Nirenberg and R. O. Wells Jr. PDF
Bull. Amer. Math. Soc. 73 (1967), 378-381
Continuous state branching processes
John Lamperti PDF
Bull. Amer. Math. Soc. 73 (1967), 382-386
On the closure of certain Banach spaces of functions of several variables
David A. Sprecher PDF
Bull. Amer. Math. Soc. 73 (1967), 387-390
Analytic singular integral operators
William Margulies PDF
Bull. Amer. Math. Soc. 73 (1967), 391-393
Wiener integral representations for certain semigroups which have infinitesimal generators with matrix coefficients
Donald G. Babbitt PDF
Bull. Amer. Math. Soc. 73 (1967), 394-397
Some remarks on the extended domain of Fourier transform
P. Szeptycki PDF
Bull. Amer. Math. Soc. 73 (1967), 398-402
On the ergodic theorem for positive operators
Louis Sucheston PDF
Bull. Amer. Math. Soc. 73 (1967), 403-406
A commutative semisimple annihilator Banach algebra which is not dual
B. E. Johnson PDF
Bull. Amer. Math. Soc. 73 (1967), 407-409
The Dirichlet problem for nonuniformly elliptic equations
Neil S. Trudinger PDF
Bull. Amer. Math. Soc. 73 (1967), 410-413
De Rham theorems on semianalytic sets
M. E. Herrera PDF
Bull. Amer. Math. Soc. 73 (1967), 414-418
Structure of a class of regular semigroups and rings
Gérard Lallement and Mario Petrich PDF
Bull. Amer. Math. Soc. 73 (1967), 419-422
Canonical forms of certain Volterra integral operators and a method of solving the commutator equations which involve them
Stanley J. Osher PDF
Bull. Amer. Math. Soc. 73 (1967), 423-427
Singular integrals on Hilbert space
Michael J. Fisher PDF
Bull. Amer. Math. Soc. 73 (1967), 428-431
On local time for Markov chains
David Williams PDF
Bull. Amer. Math. Soc. 73 (1967), 432-433
The contractibility of certain Teichmüller spaces
Clifford J. Earle PDF
Bull. Amer. Math. Soc. 73 (1967), 434-437
Spline function approximations for solutions of ordinary differential equations
Frank R. Loscalzo and Thomas D. Talbot PDF
Bull. Amer. Math. Soc. 73 (1967), 438-442
A geometric proof of Ryll-Nardzewski’s fixed point theorem
I. Namioka and E. Asplund PDF
Bull. Amer. Math. Soc. 73 (1967), 443-445
The equivalence of some general combinatorial decision problems
W. E. Singletary PDF
Bull. Amer. Math. Soc. 73 (1967), 446-451
The virial theorem and its application to the spectral theory of Schrödinger operators
Joachim Weidmann PDF
Bull. Amer. Math. Soc. 73 (1967), 452-456
Locally weakly flat spaces
O. G. Harrold Jr. and C. L. Seebeck III PDF
Bull. Amer. Math. Soc. 73 (1967), 457-459
Quasi-periodic solutions of nonlinear ordinary differential equations with small damping
Marcelle Friedman PDF
Bull. Amer. Math. Soc. 73 (1967), 460-464
An isomorphism principle in general topology
J. de Groot PDF
Bull. Amer. Math. Soc. 73 (1967), 465-467
Some explicit polynomial approximations in the complex domain
T. J. Rivlin PDF
Bull. Amer. Math. Soc. 73 (1967), 467-469
Nonlinear accretive operators in Banach spaces
Felix E. Browder PDF
Bull. Amer. Math. Soc. 73 (1967), 470-476
On normal Riemannian homogeneous spaces of rank 1
Isaac Chavel PDF
Bull. Amer. Math. Soc. 73 (1967), 477-481
Restricted representations of classical Lie algebras of types $A_2$ and $B_2$
Bart Braden PDF
Bull. Amer. Math. Soc. 73 (1967), 482-486
An inequality for the eigenvalues of a class of self-adjoint operators
William Stenger PDF
Bull. Amer. Math. Soc. 73 (1967), 487-490
A note on minimal varieties
James Simons PDF
Bull. Amer. Math. Soc. 73 (1967), 491-495
Errata, volume 72
PDF
Bull. Amer. Math. Soc. 73 (1967), 496